Top
20
Doctor insights on: Lower Abdominal Rash

Share
Dr. William Singer
1 Doctor shared a insight

Lower Abdominal Rash (Overview)

A rash is a change in the feel, consistency/ texture appearance or color of skin. In this situation - the rash would be on the bottom two abdominal quadrants.


Dr. William Singer
1 Doctor shared a insight

Lower Abdominal Rash (Overview)

A rash is a change in the feel, consistency/ texture appearance or color of skin. In this situation - the rash would be on the bottom two abdominal quadrants.


2

2
What is the definition or description of: Lower abdominal rash?

What is the definition or description of: Lower abdominal rash?

Lower abdominal rash: A rash is a change in the feel, consistency/ texture appearance or color of skin. In this situation - the rash would be on the bottom two abdominal quadrants. ...Read more

3

3
Nauseous, weak, fatigued, lightheaded, constant head/neck flushing that looks like a rash, lower abdominal pain x 4 mnths?

Nauseous, weak, fatigued, lightheaded, constant head/neck flushing that looks like a rash, lower abdominal pain x 4 mnths?

Have u seen your: Doctor about these complaints of 4 months? If you feel acutely I'll, your few options today are a walk in clinic or an ER. ...Read more

6

6
Burning rash on abdomen after bf cums on it?

Burning rash on abdomen after bf cums on it?

Dermatitis: Likely a dermatitis (skin irritation/inflammation) as a result of the exposure to the semen. It should resolve on its own; an over the counter corticosteroid can help with discomfort and redness. Otherwise, it's probably best to avoid skin exposure to the semen, as there is obviously an adverse reaction to it. ...Read more

See 1 more doctor answer
7

7
Abdominal rash after surgery?

Abdominal rash after surgery?

Allergy most Common.: Always best to inform your surgeon with these types of problems after surgery. Often rashes are allergic reactions secondary to medications used around the time of surgery. Sometimes, solutions used to prep the abdomen may also be responsible for the hypersensitivity reaction. If an allergic reaction becomes systemic (swelling around the airway or difficulty breathing etc.) call 911. ...Read more

See 1 more doctor answer
8

8
Red rash on abdomen very itchy?

Red rash on abdomen very itchy?

Had to tell: But such rashes could be contact dermatitis or reaction to bites or infections. May respond to topical steroids or anti itch topicals ...Read more

See 1 more doctor answer
11

11
My baby has a red rash on abdomen and upper back, not raised. He seems fine, not irritable. We introduced oatmeal today, can this be cause?

My baby has a red rash on abdomen and upper back, not raised. He seems fine, not irritable. We introduced oatmeal today, can this be cause?

Possibly: You may want to keep a calender of food offerings & the events that come up in the day or days afterward. This might be a food rash or something unrelated. The intensity is not worrisome if the child seems fine. You might exclude the oatmeal for a month and offer again. If the rash returns you know it is related & can nix (permethrin) it for sure. If not, then you won't have to avoid it. ...Read more

12

12
I've been treating an abdominal rash that seem to be ringworm with OTC clotrimazole for three weeks, it doesn't seem to have changed much. What next?

I've been treating an abdominal rash that seem to be ringworm with OTC clotrimazole for three weeks, it doesn't seem to have changed much. What next?

Need to examine: It is not feasible to provide a meaningful opinion without taking additional history, physical examination and may be some tests. Since you did the appropriate treatment based on your judgement and it did not work, it would be prudent to see your doctor now. ...Read more

See 1 more doctor answer
14

14
17 month old in day care, red spotty rash on abdomen and back, spreading to arms and legs. Temp 39.4 (17 days ago), think that was hand foot mouth?

17 month old in day care, red spotty rash on abdomen and back, spreading to arms and legs. Temp 39.4 (17 days ago), think that was hand foot mouth?

Unlikely: HFM can have spots/blisters in these locations. However, the presentation usually starts with small blisters in the back of the mouth, followed by distinctive blisters (oval and grayish) located in other sites. The fingers/hand/wrist are common as are the foot and ankle. The peri-anal region is also common. The rash you describe is non specific and could have been many things, HFM is unlikely. ...Read more

15

15
Odd rash on lower abdomen red and itchy flaky hafd for two years?

Odd rash on lower abdomen red and itchy flaky hafd for two years?

? Nickel dermatitis: Many possibilities but common is a nickel dermatitis from the button on your jeans. I would apply otc Hydrocortisone 3x daily (rx works better if you go to a dermatologist) and avoid wearing any pants with buttons. If it goes away and you want to wear jeans again, you will need to apply 3 coats of clear nail polish before you wear them every time. Please get checked if not resolved. ...Read more

16

16
I have intense pain and swelling from my lower left spine to the left front abdomen my dr said it might be shingles no rash though been going on for 5?

I have intense pain and swelling from my lower left spine to the left front abdomen my dr said it might be shingles no rash though been going on for 5?

Shingles: Shingles can present with severe pain without a rash. The pain is usually in a strip of skin called a dermatome. Neurontin (gabapentin) may be beneficial. I would discuss treatment of shingles with your doctor. Usually the pain slowly improves over time. Good luck! ...Read more

See 1 more doctor answer
18

18
Can atarax cause skin rash on lower left abdomen, above waist line and about 3/4 of the way from belly button to left side? Should I be concerned?

Can atarax cause skin rash on lower left abdomen, above waist line and about 3/4 of the way from belly button to left side? Should I be concerned?

Possible: Nearly all drugs can cause a skin rash in a small % of people although this is not a common side effect of Atarax. I suspect that you might have started taking Atarax from an itchy skin condition and thus may be caused by something else. Skin involvement per se is bothersome but not life-threatening. Try topical hydrocortisone x a few days If problem persists, see dermatologist ...Read more

Dr. John Chiu
2,661 Doctors shared insights

Rash (Definition)

A skin rash is a symptom in which a person has changes on part or all of his skin, such as color changes, bumps, blisters, oozing, peeling, ...Read more


Dr. Cornelia Franz
1,059 Doctors shared insights

Rash (Definition)

A rash is a change to skin condition which can affect color, appearance, or texture. It may or may not ...Read more